# SDR UALA2012051002726

- Difficulty date: May 5, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 59,762 hours, 7,074 cycles
- Engine: Pwa PW4056
- Engine time: 3,200 hours, 10,897 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Nr 4 Deoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING ENG CK 13 PER FIM71-08 FAULT TREES ON NR 4 ENGINE, FOUND EXCESSIVE AMOUNT OF OIL COMING OUT OF OVERBOARD BREATHER.  COWLING IS COVERED WITH OIL AND FOUND OIL PUDDLING INSIDE COWLING DIRECTLY BELOW BREATHER.  NEED TO ACCOMPLISH PARA (14) (B) ON PG 147 IN FIM71-08.  REPLACED DEOILER SEAL PER MM 72-61-02.
